# SDR SWIA2020071451337

- Difficulty date: June 26, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 43,839 hours, 39,165 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK AT RBL9 FROM FS559.00+3-FS559.00+85 IS CORRODED.  (C-CHECK) RO 7/10/2020 REMOVED CORROSION ON CABIN FLOOR SEAT TRACK AT RBL9 FROM FS559.00+3-FS559.00+85.  FOUND TO BE OUT OF LIMITS.  FABRICATED A NEW SEAT TRACK P/N 601R31032-9.  SEAT TRACK INSTALLED ON JOB 2748791.  COMPLIED WITH ALL STEPS OF REPAIR B, REF REO.
